# SDR C2XA11RI167

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 16,980 hours, 9,436 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0728
- Condition: Faulty
- Location: Horiz Stab
- Part time: 18,783 hours, 14,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4490 EWR-CREW REPORTED MAIN PITCH TRIM INOP ON EICAS DURING CLIMB AND PERFORMED AIR RETURN BACK TO EWR WITHOUT INCIDENT.  EWR MX REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT BUT DID NOT FIX.  EWR MX ALSO REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW EMB145 AMM 27-40-02 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
